Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news JGE

Posted by dancingstar on January 10, 2005, at 23:34:10

In reply to Re: Effexor withdrawal - very bad news, posted by JGE on January 8, 2005, at 17:10:40

I don't think that a lot of the doctors, especially if they aren't pdocs, know how bad the withdrawal is. My internist was really surprised to see me decomposing in his office on the sixth day I had stopped taking Effexor, and he was quite sure it would be over any minute...so I guess I was, too. We were both shocked that it just kept on going, and the symptoms kept coming back over and over again.

Thing is, though, that doesn't happen to everyone; so it's kind of confusing, and Wyeth really hasn't let doctors know how bad the withdrawal can be. It's only now that so many of us want off of Effexor and only now that we are showing up in the doctors' offices; so I don't entirely blame them. They're learning...quickly, but the wool has been pulled over their eyes, too.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:1016
URL: http://www.dr-bob.org/babble/20050108/msgs/440452.html